# SDR REXA2016111902256

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 21,901 hours, 14,074 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT OXYGEN MASK INOPERATIVE.  R & R THE PILOT OXYGEN MASK IAW AMM 35-11-12. OPS CHECKED GOOD.
"
